# SDR SIMA20190707002

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,697 hours, 29,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EXTERANL EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED LT FWD EXTERNAL EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD.
